# SDR CA190813023

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Broken
- Location: Rt Mlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) RH MLG DOOR AMBER LIGHT AND UNSAFE LIGHTS REMAINED ILLUMINATED AFTER LDG RETRACTION. ALTERNATE EXTENSION PERFORMED AND GEAR EXTENDED NORMALLY, AIRCRAFT LANDED SAFELY.TROUBLESHOOTING FOUND UPLOCK SPRING BROKEN.   UPLOCK ASSEMBLY REPLACED, AIRCRAFT RTS. (TC# 20190813023)
